MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93357
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient was placed under general anesthesia on (b)(6) 2021 and underwent a skin revision surgery in order to remove skin around the abutment.It was also reported that the patient experienced an infection adjacent to the abutment site and was subsequently treated with oral antibiotics (specific date and duration not reported).

Brand Name
BA300 ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key12431280
Report Number6000034-2021-02688
Device Sequence Number3245256
Product Code LXB
UDI-Device Identifier09321502033435
UDI-Public(01)09321502033435(10)COH1061866(17)211123
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2021
Report Date (Section F) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/23/2021
Device Model Number93357
Device Catalogue Number93357
Device Lot NumberCOH1061866
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/17/2021
Event Location Hospital
Date Report to Manufacturer09/07/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/07/2021